# SDR KO0R201706140023

- Difficulty date: June 14, 2017
- Submitted: June 14, 2017
- Operation: General aviation
- Filed by: Kalitta Air, LLC, repair station KO0R718X
- Aircraft: N787RR
- Make and model: Boeing 747267B
- Aircraft serial: 21966
- Aircraft time: 79,572 hours, 22,741 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Longeron
- Condition: Corroded
- Location: Bs 1280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING BODY GEAR WHEEL WELL UPPER SURFACE OF THE LONGERON BOX WEB AT BS 1280 HAS CORROSION.
